CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Deterministic risk control for cost-effective network connections 期刊论文
THEORETICAL COMPUTER SCIENCE, 2011, 卷号: 412, 期号: 3, 页码: 257-264
Authors:  Alvarez-Miranda, Eduardo;  Chen, Xujin;  Hu, Jie;  Hu, Xiaodong;  Candia-Vejar, Alfredo
Favorite  |  View/Download:113/0  |  Submit date:2018/07/30
Polynomial time algorithms  Interval data  Network design  
A polynomial solvable minimum risk spanning tree problem with interval data 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2009, 卷号: 198, 期号: 1, 页码: 43-46
Authors:  Chen, Xujin;  Hu, Jie;  Hu, Xiaodong
Favorite  |  View/Download:86/0  |  Submit date:2018/07/30
Combinatorial optimization  Spanning tree  Interval data  
A new model for path planning with interval data 期刊论文
COMPUTERS & OPERATIONS RESEARCH, 2009, 卷号: 36, 期号: 6, 页码: 1893-1899
Authors:  Chen, Xujin;  Hu, Jie;  Hu, Xiaodong
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Path planning  Minimum risk-sum  Interval data  
带区间数据的最小风险斯坦纳树问题 期刊论文
系统科学与数学, 2008, 卷号: 028, 期号: 011, 页码: 1310
Authors:  陈旭瑾;  胡捷;  胡晓东
Favorite  |  View/Download:71/0  |  Submit date:2020/01/10
Global bounds for the distance to solutions of co-coercive variational inequalities 期刊论文
OPERATIONS RESEARCH LETTERS, 2007, 卷号: 35, 期号: 3, 页码: 409-415
Authors:  Zhao, Yun-Bin;  Hu, Jie
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
variational inequalities  co-coercive maps  normal/fixed point maps  global bounds